| Catalog Number |
120003 |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While performing a review of complaint file cn-(b)(4), it was discovered that the file was inadvertently assessed as reportable.There was no patient death, no serious injury, and no evidence of a reportable product malfunction.The hazardous situation for the given complaint device would not likely cause or contribute to a death or serious injury if the malfunction were to recur.Report reference number is no longer considered reportable, please disregard any reports associated with it.
Additional Manufacturer Narrative
Date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that during transportation of the device prior to use it was dropped and the front panel and knobs are damaged.There was no patient involvement and no patient harm/adverse event reported.